# SDR SWIA200210645

- Difficulty date: February 3, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 862 hours, 646 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Location: Display Cool
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL MESSAGE IN FLIGHT.  COMPLIED WITH QRH PROCEDURE BUT DISPLAY COOL MESSAGE PERSISTED UNTIL GEAR DOWN.  RETURNED TO DFW.INSTALLED SERVICEABLE DISPLAY COOLING AIR FILTER IAW MM 21-21-15.
